MetadataShow full item record
Publisher:Ohio Council of Teachers of Mathematics
Citation:Ohio Journal of School Mathematics, no. 22 (1991), 4-8.
Rights:This object is protected by copyright, and is made available here for research and educational purposes. Permission to reuse, publish, or reproduce the object beyond the bounds of Fair Use or other exemptions to copyright law must be obtained from the copyright holder.
Items in Knowledge Bank are protected by copyright, with all rights reserved, unless otherwise indicated.